# SDR DHL2003804538

- Difficulty date: January 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Doubler
- Condition: Cracked
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R: 1473 - LH WING CTR. L/E INNER DOUBLER UPPER PART WITH4.000 CRACK IN IT (STA XFS416.5000-429.000)CORR: REMOVED FASTNERS IAW SRM 51-1-21- PG. 1 REMOVED INNER DOUBLER IAW SRM51-1-21-PG 1 FABRICATED NEW INNER DOUBLER ( 7075T6AL.080) IAW SRM57-2-0 FIG 2 , CLEANED , TREATED AND PRIMED IAW SRM 51-1-8B , INSTALLED NEW INNER DOUBLER AND FASTNERS IAW 51-1-21 PG. 1
